# SDR HNAA2024040100243

- Difficulty date: March 15, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,307 hours, 37,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00206 CENTER Y 0 FLOOR BEAM CAP IS CORRODED BETWEEN X11990 AND X13200.  : INSTALLED NEW SERVICEABLE CENTER Y 0 FLOOR BEAM CAP BETWEEN X11990 AND 13200 IAW EMB145 SRM 51-40-02.
